Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child with hyper pigmentary mosaicism, knot on head. How to cure it?

My son has hyper pigmentary mosaicsism. We got to childrens hospital yearly to keep a look out. He has large bone like knot on the front left side of his head. It is painless and has been checked my his pediatrician a well his dermatologist specialist at ACH. Both assure me it is fine. No one has told me what it is or what we can do if it continues to get larger. Children are often cruel and he starts school next year.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for writing in.
The mosaicism is a genetic problem.There is very little treatment options to offer in such cases.As long as there are only skin problems and no functional difficulties no treatment is needed.The pigmentation can cause social problems. Camouflage is a better option.Laser treatment can be tried but it is not 100% effective.
Discuss the options with your dermatologist.
Answered: Thu, 25 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor